# SDR 2008UALA05800

- Difficulty date: September 19, 2008
- Submitted: September 26, 2008
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 48,883 hours, 7,278 cycles
- Engine: Pwa PW4090
- System (JASC): 4920 · APU Core Engine
- Part: Engine
- Condition: Failed
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

APU EMITS SMOKE FROM TAIL PIPE.  OIL QTY RAPIDLY DROPPED TO ZERO.  TURBINE BLADE TIP DAMAGE ON OLD APU. REPLACED APU. OPS NORMAL.
